# SDR 97ZZZX1313

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Low Pressure
- Location: Engine Oil
- Part time: 2,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, ENGINE OIL PRESSURE WAS BELOW SPECIFIED LIMITS.  CAUSE UNKNOWN.
